RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 759–762 (Mi zvmmf8417)  

Scientific communications

On the solution of the inverse one-dimensional problem of electromagnetic sounding theory

V. G. Vasil'ev, G. A. Isaev

Novosibirsk

Full text: PDF file (310 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 247–250

Bibliographic databases:

UDC: 517.9:550.3+517.9:551.5
Received: 02.07.1969

Citation: V. G. Vasil'ev, G. A. Isaev, “On the solution of the inverse one-dimensional problem of electromagnetic sounding theory”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 759–762; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 247–250

Citation in format AMSBIB
\Bibitem{VasIsa70}
\by V.~G.~Vasil'ev, G.~A.~Isaev
\paper On the solution of the inverse one-dimensional problem of electromagnetic sounding theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 759--762
\mathnet{http://mi.mathnet.ru/zvmmf8417}
\zmath{https://zbmath.org/?q=an:0201.42402}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 247--250
\crossref{https://doi.org/10.1016/0041-5553(70)90130-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8417
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020